Translator Disclaimer
December 2016 Some results on uniqueness of meromorphic functions sharing a polynomial
Pulak Sahoo, Biswajit Saha
Author Affiliations +
Tbilisi Math. J. 9(2): 59-70 (December 2016). DOI: 10.1515/tmj-2016-0019

Abstract

In this paper, with the aid of weighted value sharing we study the uniqueness problems of meromorphic functions when certain nonlinear differential polynomials generated by them share a nonconstant polynomial with weight two. The result of the paper not only improves the results due to the present first author [Bull. Math. Anal. Appl., 2(2010), 106-118] and of Zhang and Xu [Comput. Math. Appl., 61(2011), 722-730], at the same time finds a possible answer of an open question posed by Zhang and Xu.

Citation

Download Citation

Pulak Sahoo. Biswajit Saha. "Some results on uniqueness of meromorphic functions sharing a polynomial." Tbilisi Math. J. 9 (2) 59 - 70, December 2016. https://doi.org/10.1515/tmj-2016-0019

Information

Received: 23 March 2016; Accepted: 5 August 2016; Published: December 2016
First available in Project Euclid: 12 June 2018

zbMATH: 06640176
MathSciNet: MR3555191
Digital Object Identifier: 10.1515/tmj-2016-0019

Subjects:
Primary: 30D35

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 2 • December 2016
Back to Top